# SDR SWAA2022022320424

- Difficulty date: October 18, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 41,414 hours, 24,578 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STA 328 RBL 45.5 AT BASE OF SEAT TRACK. / REPAIRED BS 328 FLOOR BEAM AT RBL 42.5 PER SRM 53-10-51-2R-7 AND EA 1-753-33521.SEE CARD ' TASK AND WIPS' FOR INDIVIDUAL SIGN OFFS.
